# SDR ABXA080118

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,534 hours, 45,468 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAP & BRIEFCASE CIRCUIT BREAKER TRIPPED, SMOKE EXITING FROM FIRST OFFICER'S MAP LIGHT ON FIRST OFFICER'S CONTROL COLUMN.  REPOSITIONED LIGHT ASSEMBLY.  SYSTEM CHECKS GOOD IAW DC9 AMM 33-13-00.
